# SDR AALA20072047

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLC INFLIGHT T416/27OCT  - GEAR DOOR OPEN LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  RETURNED TO SLC AND LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN LANDING GEAR PROXIMITY TARGET ASSEMBLY BROKEN OFF.  REPLACED LEFT MAIN LANDING GEAR PROXIMITY TARGET ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
